QUINTIC POLYNOMIALS OF HASHIMOTO–TSUNOGAI, BRUMER AND KUMMER

Abstract : We establish an isomorphism between the quintic cyclic polynomi-als discovered by Hashimoto-Tsunogai and those arising from Kummer theory for certain algebraic tori. This enables us to solve the isomorphism problem for Hashimoto-Tsunogai polynomials and also Brumer's quintic polynomials.
Complete list of metadatas

Cited literature [12 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01099030
Contributor : Guénaël Renault <>
Submitted on : Tuesday, December 30, 2014 - 5:03:04 PM
Last modification on : Thursday, March 21, 2019 - 1:11:16 PM
Long-term archiving on : Tuesday, March 31, 2015 - 10:25:32 AM

File

htbk-polynomial.pdf
Files produced by the author(s)

Identifiers

Citation

Masanari Kida, Guénaël Renault, Kazuhiro Yokoyama. QUINTIC POLYNOMIALS OF HASHIMOTO–TSUNOGAI, BRUMER AND KUMMER. International Journal of Number Theory, World Scientific Publishing, 2009, 05 (4), pp.555 - 571. ⟨10.1142/S1793042109002250⟩. ⟨hal-01099030⟩

Share

Metrics

Record views

211

Files downloads

278